# SDR HALA2010082300378

- Difficulty date: August 23, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 93,455 hours, 17,827 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Circuit Card
- Part number: 89873202
- Part serial: 1115
- Condition: Failed
- Location: Overheat Detect
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - L ENG OH LP 2 STATUS MESSAGE.  TROUBLESHOT IAW FIM 26-11-00-1, FIG 104, PERFORMED FIRE/OVHT TEST AND TEST PASSED, NO FAULTS FOUND.   ACFT OK FOR SERVICE.  R & R FIRE OVER HEAT DETECTION CARD OPS CHK GOOD, OK FOR SVC.
